MAUDE Adverse Event Report: STRYKER SPINE-US 9MM X 6DEG X11MM X 28MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

STRYKER SPINE-US 9MM X 6DEG X11MM X 28MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 48955096
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Remains implanted.
 
Event or Problem Description
It was reported that a tritanium pl cage fractured during implantation.There was no adverse consequence to the patient.The broken component remains in the patient and the procedure was completed successfully following a 10-minute delay.
 
Event or Problem Description
It was reported that a tritanium pl cage fractured during implantation.There was no adverse consequence to the patient.The broken component remains in the patient and the procedure was completed successfully following a 10-minute delay.Revision surgery will not be performed.
 
Additional Manufacturer Narrative
Visual, dimensional, material and functional analysis could not be performed as the device was not returned.Device history records were reviewed for this lot, no relevant manufacturing issues were identified.Complaint history record's were reviewed for this lot, 1 similar complaint was identified.It was reported that the implant was not inserted at difficult angle, excess in-line force was applied on the cage, higher than normal impaction force was applied to the inserter, difficulty with impaction/insertion of the cage was experienced.Trialing was performed using 2mm undersized from implant.Patient did not have a particularly tight disc space.Disc was prepared using pituitary, kerrison, curettes, shaver use.Dbm bone graft was placed in the cage.Graft was loaded by hand, impaction was not applied.Patient had normal bone quality.Since the device was not returned, an exact cause of the reported event could not be determined.Excess insertion force may have contributed to the event.

Brand Name
9MM X 6DEG X11MM X 28MM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key11939190
Report Number3004024955-2021-00008
Device Sequence Number19913125
Product Code MAX
UDI-Device Identifier07613327118070
UDI-Public07613327118070
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K181014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48955096
Device Catalogue Number48955096
Device Lot NumberAKJ6
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/06/2021
Supplement Date Received by Manufacturer09/03/2021
Initial Report FDA Received Date06/04/2021
Supplement Report FDA Received Date10/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1